# SDR SWAA2023032098036

- Difficulty date: February 3, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK ON CUT OUT EXTERNAL SERVICE GROUND LOWER FUSELAGE 2023-106020<[01] TOOL USED PN NORTEC 600D SN 220272712 DUE DATE 17-DEC-23;[02] REPAIRED ON CUT OUT EXTERNAL SERVICE GROUND LOWER FUSELAGE IAW B737-700 SRM 53-10-15-2R-4 REPAIR 4 AND SRM 51-40-02. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFFS BELOW.
